Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Boolean reducts of relation and cylindric algebras and the cube problem


Author: H. Andréka
Journal: Proc. Amer. Math. Soc. 100 (1987), 148-153
MSC: Primary 03G15; Secondary 03G05, 03G25, 06E99
MathSciNet review: 883419
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that not every Boolean algebra is the Boolean part of a nondiscrete relation or cylindric algebra, but every nonatomless Boolean algebra is. Solutions of Tarski's Cube Problem for nondiscrete relation and cylindric algebras are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03G15, 03G05, 03G25, 06E99

Retrieve articles in all journals with MSC: 03G15, 03G05, 03G25, 06E99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0883419-8
PII: S 0002-9939(1987)0883419-8
Article copyright: © Copyright 1987 American Mathematical Society